Doctors Lounge - Infections Answers
"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."
Forum Name: Other infections
Question: have a boil for almost two months
|Shafiq - Thu Oct 16, 2008 11:14 am||
i have a boil for almost two months on my cheek under my ear. i took two courses of antibiotics and i use a cream called fucidin acid. the swelling has gone down but it still looks pinkish and f i don't put the cream on it is painful. today was the seventh day of using the cream and i think i should stop using it cos it is supposed to be used for seven days, but i am scared the boil might get big again. I will be grateful if a doctor advice me on wether i should carry on using the cream or wat should i do.
|John Kenyon, CNA - Thu Oct 16, 2008 9:10 pm||
If the cream is only to be used for seven days, this is either because it could cause additonal problems is used longer, and/or it may be because after seven days the problem should be better, and at that point you should contact your doctor. In any event, if the boil doesn't improve beyond this point without the cream, I wouldn't use it any longer without first consulting a doctor, who may tell you to continue it, or may want to take a different approach to treatment.
I hope this is helpful. Best of luck to you.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.